# SDR CALA2025090808590

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 124,235 hours, 12,734 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350583012
- Part serial: YG0053126C
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 104,708 hours, 10,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QTY LOW ENG 1. DROP TO ZERO IN FLT. LOSS OF 1 QT EVERY 20-25 MINS. REPLACED STARTER REF AMM 80-11-01.  ACCOMPLISHED 10 MIN IDLE RUN NO EXTERNAL LEAKS NOTED.
